# SDR UALA2012092905488

- Difficulty date: September 27, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 42,181 hours, 10,488 cycles
- Engine: Pwa PW4052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION AT STATIONS 584 TO 588 BL R89 TO R 89 D=.05\W=.75\L=3.5\ AND STA 620 TO 632 BL R89 TO R89 D=.055\W= .75\L=4\ AND STA 548 TO 548 BL R89 TO R89 D=.045\W=.75\L=3\ AND STA 598 TO 610 BL R89 TO R89 D=.056\W=.75\L=4\.  REPLACED SEAT TRACK IAW ECRA 5300-01436 PER HAECO NR HNZ502478, AND HNZ502460 AND HNZ502 106 AND HNZ502098.
